Heckman method and switching regression model multivariate generalization
Elena Kossova () and
Bogdan Potanin
Applied Econometrics, 2018, vol. 50, 114-143
Abstract:
The article is devoted to simultaneous estimation of one continuous and various binary equations under assumption of disturbances joint normality. It generalizes Heckman selection and switch-probit models to multivariate case. Following Heckman’s univariate model implementation both two step and maximum likelihood procedures are provided. In order to test model performance and correctness we execute analysis on simulated data. It shows that when there are two selection equations generalized model estimates accuracy noticeably outperforms those that are obtained using least squares or Heckman’s methods.
Keywords: sample selection; switching regression model (search for similar items in EconPapers)
JEL-codes: C34 (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://pe.cemi.rssi.ru/pe_2018_50_114-143.pdf Full text (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ris:apltrx:0346
Access Statistics for this article
Applied Econometrics is currently edited by Anatoly Peresetsky
More articles in Applied Econometrics from Russian Presidential Academy of National Economy and Public Administration (RANEPA)
Bibliographic data for series maintained by Anatoly Peresetsky ().